# SDR RRXA98024

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5711283505
- Condition: Damaged
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CARGO COMPARTMENT NET FITTING DAMAGED BEYOND LIMITATIONS IAW DC-8 SRM.  FABRICATED NEW FITTING BY MATERIAL SUBSTITUTION AND INSTALLED IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-04168.
